# SDR ZZDA2009219

- Difficulty date: September 15, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Engine: Rroyce BR700715C130
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8061965
- Part serial: 13018447
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ENGINE RIGHT SYSTEM FAULT ON FINAL.  A/C WOULD NOT SLOW BELOW 150 KNOTS ON FINAL, HAD TO GO AROUND WITH NO AUTO-THROTTLES TO GET CONTROL.  REQUIRED RIGHT RUDDER ON LANDING.  REMOVED AND REPLACED NR 2 ENGINE FMU IAW AMM 73-21-03.  OPS CHECKED AND LEAK CHECKED.
